# SDR WTAA950097

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FORWARD OVERWING AND INTERIOR TRACK EMERGENCY EXIT LIGHTS REPORTED INOPERATIVE.  DEFERRED EMERGENCY LIGHTING PER MEL 33-50-1.  SUBSEQUENTLY MAINTENANCE INSPECTED AND OPERATIONALLY TESTED EMERGENCY LIGHTING SYSTEM.  NO DEFECTS NOTED. EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
